Multiplicity of Polynomials on Trajectories of Polynomials Vector Fields in C3

Abstract : Let ξ be a polynomial vector field on n with coefficients of degree d and P be a polynomial of degree p. We are interested in bounding the multiplicity of a zero of a restriction of P to a non-singular trajectory of ξ, when P does not vanish identically on this trajectory. Bounds doubly exponential in terms of n are already known ([9,5,10]). In this paper, we prove that, when n=3, there is a bound of the form p + 2 p ( p + d - 1 ) 2 . In Control Theory, such a bound can be used to give an estimate of the degree of nonholonomy for a system of polynomial vector fields (this degree expresses the level of Lie-bracketing needed to generate the tangent space at each point).
Type de document :
Article dans une revue
Banach Center Publications, 1998, 44 (1), pp.109-121
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-01010760
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 20 juin 2014 - 13:52:54
Dernière modification le : jeudi 5 janvier 2017 - 01:53:23

Identifiants

  • HAL Id : hal-01010760, version 1

Collections

Citation

Andrei Gabrielov, Frédéric Jean, Jean-Jacques Risler. Multiplicity of Polynomials on Trajectories of Polynomials Vector Fields in C3. Banach Center Publications, 1998, 44 (1), pp.109-121. <hal-01010760>

Partager

Métriques

Consultations de la notice

79